Dry Cough

 

Robitussin Dry Cough Forte

Cough Suppressant

Robitussin Dry Cough Forte

It contains the cough suppressant Dextromethorphan. Robitussin Dry Cough Forte provides long lasting relief for up to 8 hours from dry, irritating and hacking coughs. This proven cough suppressant relieves coughs due to minor throat and bronchial irritation as may occur with a cold.

  • Non-Drowsy
  • Child Resistant Cap
  • Cherry Vanilla Flavour
  • Only available in pharmacies
  • Available in 100mL & 200mL

Active Ingredients

Each 10mL of oral liquid contains:
  • Dextromethorphan Hydrobromide monohydrate 30mg
Also contains Sodium benzoate, Saccharin sodium, Glucose (from wheat), Fructose, Maltose and Alcohol (1.5% v/v).

Dosage

Who How much Time between each dose Maximum No. of Doses
Children 6 – under 12 years 5mL Every 6-8 hours orally when necessary 4 doses in
24 hours
Adults and Children
12 years and over
10mL Every 6-8 hours orally when necessary 4 doses in
24 hours

Do not exceed the recommended dosage.
Do not use in children under 6 years of age.
Use in children 6-11 years on advice of a doctor pharmacist or nurse practitioner.

Robitussin Dry Cough Plus

Cough Suppressant

Targets pain

Robitussin Dry Cough Plus

It contains the cough suppressant Dextromethorphan with Paracetamol. Robitussin Dry Cough Plus is a fast and powerful, double action formula that targets cough and sore throat pain. It provides long lasting relief for coughs up to 8 hours, in addition to targeting sore throat, headache and sinus pain.

  • Non-Drowsy
  • Sugar free
  • Child Resistant Cap
  • Cooling Peppermint & Menthol flavour
  • Only available in pharmacies
  • Available in 240mL

Active Ingredients

Each 20mL of oral liquid contains:
  • Paracetamol 650mg
  • Dextromethorphan Hydrobromide Monohydrate 20mg
Also contains sodium benzoate, sucralose and sorbitol (25.2g/ 120mL). Sorbitol may have a laxative effect or cause diarrhoea.

Dosage

Who How much Time between each dose Maximum No. of Doses
Adults and Children 12 years and over 20mL Every 4-6 hours orally when necessary 6 doses in
24 hours

Do not use in children under 12 years of age.
Do not exceed the recommended dosage.
Adults should not take this product for more than a few days at a time except on medical advice.
Children and adolescents should not use for more than 48 hours, except on medical advice.